# SDR ASAA2018061325050

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,435 hours, 13,437 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON POWER UP LEFT FMC FAIL LIGHT. GROUNDED - YES. FOUND LEFT MCDU SCREEN BLANK ALONG WITH FAIL LIGHT. PERFORMED FIM 34-61 TASK 804 (CYCLED BOTH MCDU CB'S) AND NORMAL CDU PROMPTS DISPLAY, FAULT LIGHT EXTINGUISHED. REPAIR CONFIRMATION PASS. FMC'S CDU INSTALLATION TEST GOOD REF AMM 34-61-01. CLEARS MEL 34-36L.
